# SDR DALA2022090906003

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 134,277 hours, 19,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FLT DECK EXIT SIGN INOP NOT ILLUM. WITH SWITCH IN ON POSITION, CORRECTIVE ACTION: REPLACED BATTERY (2EA) IAW B767 AMM 33-51. OPS OK (9163107)
